Intermediate long-wave equation on a half-line
作者: Martín P. Árciga AlejandreElena I. Kaikina
作者单位: 1UMSNH
2UNAM
刊名: Journal of Evolution Equations, 2011, Vol.11 (4), pp.743-770
来源数据库: Springer Journal
DOI: 10.1007/s00028-011-0109-z
关键词: Dispersive nonlinear evolution equationLarge time asymptoticsIntermediate long-wave equationInitial-boundary value problemAsymptotic behaviorHalf-lineLarge time
英文摘要: Abstract(#br)We consider the initial-boundary value problem for intermediate long-wave equation on a half-line. We study traditionally important problems of the theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial-boundary value problem and the asymptotic behavior of solutions for large time.
全文获取路径: PDF下载  Springer  (合作)
分享到:
来源刊物:
影响因子:0.788 (2012)

×
关键词翻译
关键词翻译
  • equation 方程